Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 62, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2011, 2:32 PM CDT for 10 counties in Tennessee. It was in force for 43 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 2:32 PM CDT (19:32 UTC)
- Expired
- Apr 4, 2011, 3:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Fentress County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Smith County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 107 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 2:40 PM CDT | TSTM WND DMG | Hartsville, TN | TREES DOWN IN HARTSVILLE. |
| Apr 4, 2:49 PM CDT | TSTM WND DMG | Carthage, TN | TREES BLOWN DOWN IN CARTHAGE ON JEFFERSON STREET. |
| Apr 4, 2:56 PM CDT | TSTM WND DMG | 4 Ne Gainesboro, TN | SEVERAL TREES SNAPPED OR UPROOTED. |
| Apr 4, 2:56 PM CDT | HAIL 0.25 | Carthage, TN | |
| Apr 4, 2:58 PM CDT | TSTM WND DMG | Celina, TN | MINOR ROOF DAMAGE TO TWO HOMES AND SMALL PORTION OF SIDING PEELED OFF WALLS OF A COUPLE OTHER HOMES IN CELINA. TREES FELL ONTO TWO OTHER HOMES AND CAUSED ROOF DAMAGE. |
| Apr 4, 3:04 PM CDT | TSTM WND DMG | 4 Se Celina, TN | *** 2 INJ *** A CONCRETE WALL GARAGE WAS DESTROYED AND TWO TREES WERE UPROOTED SOUTHEAST OF CELINA ALONG HIGHWAY 52. TWO MINOR INJURIES WERE REPORTED. |
| Apr 4, 3:05 PM CDT | TSTM WND DMG | Celina, TN | TREES AND POWER LINES WERE BLOWN DOWN IN CELINA AND ACROSS CLAY COUNTY. ROOFS WERE BLOWN OFF AND OTHER STRUCTURE DAMAGE OCCURRED. |
| Apr 4, 3:07 PM CDT | TSTM WND DMG | 4 W Carthage, TN | 12 INCH DIAMETR LIMB ON HOUSE - 132 COUNTY HOUSE CIRCLE |
| Apr 4, 3:20 PM CDT | FUNNEL CLOUD | Algood, TN | ROTATION REPORTED ALONG WITH DEBRI FLYING IN DOWNTOWN ALGOOD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 11:34 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
679
WUUS54 KOHX 041932
SVROHX
TNC027-049-087-111-133-137-141-159-169-189-042015-
/O.NEW.KOHX.SV.W.0062.110404T1932Z-110404T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
232 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
SMITH COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
OVERTON COUNTY IN MIDDLE TENNESSEE...
WESTERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
PICKETT COUNTY IN MIDDLE TENNESSEE...
CLAY COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 315 PM CDT
* AT 229 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS EXTENDED FROM HOLLAND TO
HARTSVILLE TO LEBANON...AND WERE MOVING EAST AT 75 MPH.
* LOCATIONS IMPACTED INCLUDE...
GORDONSVILLE...
GAINESBORO...
BAXTER...
LIVINGSTON...
BYRDSTOWN...
MONTEREY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS LINE OF SEVERE THUNDERSTORMS HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3661 8486 3617 8502 3614 8507 3614 8641
3664 8608
TIME...MOT...LOC 1932Z 271DEG 73KT 3662 8592 3642 8605
3627 8619
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:27 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 4, 12:27 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1227 PM CDT MON APR 4 2011 .MESOSCALE UPDATE... EFFECTIVE BULK SHEAR HAS RELAXED OVER NORTHWEST MIDDLE TENNESSEE BUT STILL HAVE STORMS CAPABLE OF DOING WIND DAMAGE ALONG WITH LARGE HAIL IN THE CURRENT SEVERE TSTM WARNING BOX AREA. AM ALSO VERY MUCH CONCERNED FOR LINE OF STORMS NOW IN WESTERN TENNESSEE WHERE BULK SHEAR IS > 60 KNOTS. BOYD && .PREV DISCUSSION... /ISSUED 1212 PM CDT MON APR 4 2011/ MESOSCALE UPDATE... BULK EFFECTIVE SHEAR STILL THE STRONGEST OVER NORTHWEST MIDDLE TENNESSEE AT 55 KNOTS. IT BECOMES 65 KNOTS IN SOUTHWEST TENNESSEE DOWN TOWARDS MEMPHIS. STORMS ARE RACING NORTHEAST AT TIMES IN EXCESS OF 60 KNOTS. VAD WIND PROFILE OFF OHX DOPPLER SHOWING 50 KNOTS AT 3K. BOYD PREV DISCUSSION... /ISSUED 1113 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... CAP CONTINUES TO HOLD ACROSS MIDDLE TN BUT COULD BREAK OVER THE NEXT COUPLE OF HOURS. VISIBLE SATELLITE SHOWING SOME BREAKS IN CLOUD COVER IN MID STATE. EFFECTIVE BULK SHEAR THE STRONGEST OVER WESTERN KY. COULD BE WHY STORMS HAVE EXHIBTED MORE ROTATION IN THAT AREA LAST COUPLE OF HOURS. LEWP IN EASTERN ARKANSAS WITH HEAD ABOUT 60 MILES SOUTHWEST OF MEMPHIS MOVING NORTHEAST AT 45 MPH. WILL NEED TO KEEP TABS ON THIS FEATURE AS IT HEADS THIS WAY. BOYD PREV DISCUSSION... /ISSUED 1036 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... THUNDERSTORMS ARE MOVING INTO WESTERN MIDDLE TENNESSEE AT THIS TIME. WINDS ARE STRONG IN THE LOWER LVEVELS OF THE ATMOSPHERE AND ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORMS BECOMING SUPER CELLULAR. ALSO...BACK IN EAST CENTRAL ARKANSAS...A LINE ECHO WAVE PATTERN HAS EVOLVED. THIS WILL NEED TO BE WATCHED CLOSELY AS IT MOVES EAST. BOYD PREV DISCUSSION... /ISSUED 1007 AM CDT MON APR 4 2011/ UPDATE...ACTIVITY RAMPING UP QUICKLY ACROSS MID TN THIS MORNING. THE EARLY MORNING KOHX SOUNDING SHOWED THAT LOW LEVEL MOISTURE WAS INCREASING RAPIDLY WITH A 60-70 KT LLJ. A CAP WAS NOTED ABOVE THIS LAYER...BUT THE APPROACHING FRONT AND HEIGHT FALLS WERE CAUSING THE CAP TO BREAK QUICKLY. EARLIER SHOWER ACTIVITY OCCURRED WITH GRAVITY WAVES TRANSLATING SOUTHEASTWARD ACROSS THE AREA. NOW...PRE FRONTAL CELLS DEVELOPING QUICKLY OVER WEST TN...WITH THE COLD FRONT APPROACHING THE MS RIVER. FORECAST SOUNDINGS AND HODOGRAPHS SUPPORT WIDESPREAD SEVERE WX INCLUDING FAVORABLE TORNADO PARAMETERS. ATMOSPHERE WILL CONTINUE TO MOISTEN...WITH HEAVY DOWNPOURS LIKELY IN THE AFTERNOON AND EVENING. SOME LOCALIZED FLASH FLOODING POSSIBLE. MAY CONSIDER A FLASH FLOOD WATCH. FORECAST PRODUCTS APPEAR ON TRACK AT THIS TIME. 13 PREV DISCUSSION... /ISSUED 813 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... GRAVITY WAVE FEATURE HAS KICKED OFF A BAND OF SHOWERS CURRENTLY MOVING SOUTHEAST THROUGH THE MID STATE. BOYD PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/ UPDATE...FOR 12Z AVIATION FORECASTS. AVIATION... COLD FRONT EXPECTED TO SWEEP INTO THE MID-STATE DURING THIS FCST PERIOD, REACHING BNA BTWN 21Z AND 23Z AND CSV BTWN 00Z/05 AND 02Z/05. EXPECT GUSTY SOUTH SURFACE WINDS, SOMETIMES GUSTING BTWN 35 AND 40 MPH, PRIOR TO ARRIVAL OF SHOWERS AND THUNDERSTORMS. EXPECT AN INTENSE SQUALL LINE TO ACCOMPANY COLD FRONT, LIKELY MOVING ACROSS BNA BTWN 19Z AND 21Z, AND ACROSS CSV BTWN 22Z AND 00Z/05. AT BNA...EXPECT MVFR CONDITIONS TO PREVAIL, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE. AT CSV...EXPECT MAINLY MVFR CONDITIONS THROUGH 02Z, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE, AND AFTER 02Z (DUE TO CIGS). && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 01
Hazardous weather outlook, Apr 4, 8:40 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 840 AM CDT MON APR 4 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-051100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 840 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE TENNESSEE TODAY AND EARLY TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE TENNESSEE...MAINLY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER THE CUMBERLAND PLATEAU. THE SEVERE STORMS ARE EXPECTED TO PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND POSSIBLY ISOLATED TORNADOES. IN ADDITION... HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS. RAINFALL AMOUNTS BETWEEN ONE AND A HALF AND TWO INCHES WILL BE COMMON...WITH LOCAL AMOUNTS TO THREE INCHES. WINDY CONDITIONS WILL CONTINUE ACROSS THE MID STATE THROUGHOUT THE DAY TODAY...EVEN BEFORE THE THUNDERSTORMS ARRIVE. AS A RESULT...A WIND ADVISORY REMAINS IN EFFECT UNTIL 700 PM...FOR SUSTAINED WINDS OF 15 TO 25 MPH...AND GUSTS AS HIGH AS 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Apr 4, 2:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 2 S NASHVILLE 36.14N 86.78W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
TREES DOWN AT THE 100 OAKS MALL AREA
&&
BWLocal storm report, Apr 4, 2:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
220 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND DMG 2 NW GALLATIN 36.40N 86.48W
04/04/2011 SUMNER TN NWS EMPLOYEE
TREE 2.5 FEET IN DIAMETER DOWN
&&
BWLocal storm report, Apr 4, 2:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
222 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 S FRANKLIN 35.91N 86.84W
04/04/2011 WILLIAMSON TN PUBLIC
30 INCH DIAMETER TREE SNAPPED IN HALF BY WIND.
&&
21Local storm report, Apr 4, 2:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
227 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
TREES AND POWER LINES DOWN AT LAKEWOOD AND 22ND STREET.
&&
21Local storm report, Apr 4, 2:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
HIGH TENSION POWER LINES DOWN 3 MILES WEST OF THE
NASHVILLE INTERNATIONAL AIRPORT
&&
BWLocal storm report, Apr 4, 2:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
232 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 1 W GALLATIN 36.38N 86.47W
04/04/2011 SUMNER TN NWS EMPLOYEE
SEVERAL TREES DOWN AT LONG HOLLOW GOLF COURSE
&&
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 24 min |
| Apr 4, 11:24 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 4, 11:50 AM CDT | Tornado Warning | OHX | Montgomery, Stewart | 25 min |
| Apr 4, 11:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more | 51 min |
| Apr 4, 12:41 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 34 min |
| Apr 4, 1:00 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 30 min |
| Apr 4, 1:07 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 38 min |
| Apr 4, 1:13 PM CDT | Tornado Warning | OHX | Benton, Humphreys | 23 min |
| Apr 4, 1:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lawrence, Lewis, Maury, Williamson | 28 min |
| Apr 4, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 23 min |
| Apr 4, 1:28 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 62 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 40 min |
| Apr 4, 1:40 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Humphreys, Montgomery | 35 min |
| Apr 4, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more | 45 min |
| Apr 4, 1:47 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 28 min |
| Apr 4, 1:53 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 37 min |
| Apr 4, 1:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Robertson, Smith and 2 more | 35 min |
| Apr 4, 1:56 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Williamson, Wilson | 34 min |
| Apr 4, 2:08 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Marshall, Maury, Rutherford, Sumner and 2 more | 52 min |
| Apr 4, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Overton, Pickett and 4 more | 65 min |
| Apr 4, 2:19 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 26 min |
| Apr 4, 2:26 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Smith, Wilson | 34 min |
| Apr 4, 2:27 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Williamson, Wilson | 33 min |
| Apr 4, 2:32 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 28 min |
| Apr 4, 2:44 PM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam, Smith | 46 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 21 hr |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Davidson | 67 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 6 hr |
| Apr 4, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 4 more | 30 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 57 min |
| Apr 4, 3:24 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 36 min |
| Apr 4, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, Van Buren, Warren and 1 more | 48 min |
| Apr 4, 3:37 PM CDT | Tornado Warning | OHX | Fentress | 38 min |
| Apr 4, 3:50 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 25 min |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Hickman | 36 hr |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Perry | 36 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.